Posted by spierson1253 on November 14, 2005, at 11:44:32
In reply to Re: Is there an anti-depressnt that WONT make me f, posted by SMMM on November 13, 2005, at 20:26:45
Now that I'm back on my HRT (girls only, sorry) I haven't had a problem with night sweats. However, I used to get cold really easy, and I would fight with S. over how hot it was (he would be dying). Now, I find myself turning off the heat and opening all the windows cuzz I'm so warm. Being unemployed with no income right now, keeping my electric/gas bill down is imperative, and this makes it so much easier. (People say, well, add more clothes. I hate winter because I hate being wrapped up in sweaters, and sweats, and long-sleeved anythings.)
As far as the appetite, I was told if I didn't put 2 lbs. on, I would be hospitalized with a tube down my throat. (I went from 179 lbs. to less than 110 lbs. in about 4 months.) I have no body fat now, and the doc says I'm living on my own body tissues now. The Effexor has actually given me an appetite. I get hungry and I want to eat. I only eat very small portions, but I eat like 6-8 times a day when I'm normal, because of non-insuling-dependent, Type II Diabetes.
In other words, Effexor works different on everyone. The side-effects all seem to fall into the same categories. The individual determines the "mix". It comes down to knowing your own body, and how to talk to your doctor (and they don't always know everything -- we've been talking about educating our doctors on the side effects they swear don't exist.)